Periodically collapsing stock price bubbles: a robust test

Taylor, M P and Peel, D (1998) Periodically collapsing stock price bubbles: a robust test. Economics Letters, 61 (2). pp. 221-228. ISSN 0165-1765

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Economics Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
ID Code:
44195
Deposited By:
Deposited On:
11 Jul 2011 18:11
Refereed?:
No
Published?:
Published
Last Modified:
06 May 2020 02:00